# SDR GTIA000208

- Difficulty date: May 25, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 606 - EMERGENCY LIGHT COVER FOR FLOOR LIGHTING NEEDS RESECURING.  RESECURED EMERGENCY FLOOR LIGHT COVER IAW MD80 MM 33-53-01.  (M)
